MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number ILOA002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the locator abutment fractured at the threads in site 13 after 5 months in use.No injury to patient reported.Patient had good oral hygiene with no additional medical history reported.Patient will return to replace broken abutment.
 
Additional Manufacturer Narrative
As part of each complaint investigation, zest performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, zest has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: hazard experience: thread fracture during function.Most likely root cause of the failure mode / hazard: typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.The reported complaint condition cannot be verified, product was not returned.No finding are available since no physical evaluation was performed.H3 other text : device not returned.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Mfr report numbers 0001038806-2020-01691 and 0001038806-2020-01691-1 were submitted and it subsequently discovered that this was a duplicate submission and event was already reported under mfr report number 0001038806-2020-01769.Please accept this retraction and disregard mfr report numbers 0001038806-2020-01691 and 0001038806-2020-01691-1 submissions.No further reports will be submitted for this event.

Brand Name
CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10757313
Report Number0001038806-2020-01691
Device Sequence Number3318533
Product Code DZE
UDI-Device Identifier00844868006077
UDI-Public(01)00844868006077(17)250201(10)1235755(241)ILOA002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2025
Device Model NumberILOA002
Device Catalogue NumberILOA002
Device Lot Number1235755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/10/2020
01/13/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/16/2020
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR